# SDR DL76S050304

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 45,703 hours, 21,794 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT FWD FUEL BOOST PUMP SWITCH REMOVED AND EVIDENCE OF BURNING NOTED AND PLASTIC MELTED.  REPLACED SWITCH AND REPAIRED WIRING.
